# SDR AALA202408105703

- Difficulty date: August 9, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 86,774 hours, 11,163 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binds
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT FCR DOOR LATCH DIFFICULT TO OPEN / UNLOCK. MAINTENANCE ADJUSTED PILOT FCR DOOR LATCH IAW AMM 25-29-01.
